# SDR DL757002008

- Difficulty date: October 14, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 749 hours, 357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 37000 FT, NOTICED A SUDDEN SMELL OF BURNING  RUBBER.  F/A''S REPORTED THAT IT SOUNDED LIKE THE A/C AIR WENT OFF IN THE CABIN.  R DUCT PRESSURE DROPPED TO APPROX 25 PSI, EVENTUALLY RETURNED TO NORMAL AND SMELL DISSIPATED.  SMELL WAS CONFINED TO COCKPIT.  F/A''S IN FWD GALLEY DID NOT SMELL IT UNTIL COCKPIT DOOR WAS OPENED.  REPLACED LEFT ACM AND LOW LIMIT VALVE PER MM.
